MathSciNet Relay Station
MathSciNet bibliographic data
MR1318576 49L10 (28B20 34A60 34H05 35F20)
Frankowska, H.; Plaskacz, S.; Rzeżuchowski, T. Measurable viability theorems and the Hamilton-Jacobi-Bellman equation. J. Differential Equations 116 (1995), no. 2, 265–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement